T Nation

Injection Pain, Need Guidance


#1

Hi, I am 44 yr old male. Use to be in shape but I have had a couple surgeries (knee, abdomen, shoulder) . I have put on weight. I am 6 ft tall and weigh 230lbs. A lot of fat. I cannot run anymore because of pain in knees and feet.
I did a cycle of sustanon about 15 yrs ago and loved it. So I recently bought a cycle of Test Enanthate 300mg/ml.
I gave my first injection and everything seemed fine. 4 days later, my Glute was extremely sore, swollen, red, and warm to the touch. It freaked me out so I started taking an anti-biotic and I tried to aspirate the knot by inserting a 16 ga needle. I only got a little blood out. I have been taking about 8 Advil a day and using ice and heat on the area and after day 8, it finally is getting back to normal.
So, I decided that I may have done some tissue damage so I was more carful and injected a second dose on my other left side. I used sterile technique. I injected 1 ml with a 23 ga 1 1/2 in needle.
The 4th day after the injection, I can barely sit down. Its painful, swollen, etc.
I researched the lab that I got it from and it got good reviews so I am not sure what is happening. Can anyone give me advice on this?
At this point, I am thinking about trying to find some HGH and do that instead but I am not as familiar with it. Please give me some guidance here. My goal is to get lose some weight, build some muscle and be physically active again. Thanks in advance for your help.

C


#2

I get an allergic reaction (best way I can describe it) if I don’t cut whatever I buy. I dilute the test in a 2:1 test:oil mix and use that without issue.


#3

what was the concentration? As mentioned in other posts, high conc of T will crystallize on the muscle and cause pain and swelling. I would never try to aspirate myself. You could hit a vein, etc. Try ice, not heat.

Also, heat the vial prior to injecting by placing it in very hot water, Then draw and inject. Do you have somebody that can do it for you? Plus, massage the hell out of the injection site right after to disperse the oil.

Super high conc. in virgin muscle will cause pain and swelling.

Youre injecting in the upper outside quadrant of your glute right?


#4

Thanks for the reply. What do you cut it with? and how?


#5

Thanks for the reply. It is 300mg/ml. I injected 1 ml. I did heat the gear for the 2nd injection but did not notice much difference. I did not massage it very much either. I am sitting on an ice pack as we speak…lol. I am hoping this is mainly the virgin muscle thing. I haven’t injected anything in 15 years so its been a while. I work in the medical field so I am confident of my injection abilities. I was just worried that I had bad gear… But I have already noticed a difference in stamina and strength so that is a good thing… And yes, I am injecting in the upper outside quadrant. I just don’t have much muscle there since I haven’t been in the gym for a while. Thanks again for the info!!


#6

I am using 300 Test and it does the same with me. Just stick it out. it should get better but you should plan on at least 4 injection sites if you want to be comfortable and avoid scar tissue in your glutes. My wife pins me every 4 days. both quads and glutes. btw, im 50 years old and have been on TRT for a long time. Took matters into my own hands after docs wouldnt increase my dosage to address my symptoms. Now i’m doing great under my own program. dont forget the AI or SERMS. I personally use Nolva at 20 mg/day because at anything less, and i get tender nipples (TMI) I know!


#7

Thanks for the info!! I appreciate it. I plan on getting some Nolva this week.